# SDR 4VAA20180309001

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 36,155 hours, 29,895 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND PASSING THROUGH 5000 FT, CREW EXPERIENCED A STABILIZER TRIM RUNAWAY,  FOLLOWED BY A FAILURE OF THE MAIN AND STANDBY TRIMS AS INDICATED BY EICAS MESSAGES. CREW COMPLETED STABILIZER TRIM RUNAWAY, AND STABILIZER TRIM FAILURE QRC PROCEDURES. RETURNED TO AIRPORT AND DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT. MAINTENANCE FOUND CAPTAINS CONTROL WHEEL TRIM SWITCH HAD FAILED. SWITCH WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
